Treat filler-associated nodules with antibiotics, facial plastic surgeon says

02/28/2014 | Modern Medicine

Patients who present with nodules after undergoing filler injections can be treated with a combination of antibiotics and 5-fluorouracil/triamcinolone acetonide (Kenalog) injectable suspension, facial plastic surgeon Michael Persky says. Nodules formed at injection sites in one patient who received Juvederm injections about a year after receiving Sculptra injections and in another who received Restylane injections months after receiving Sculptra injections. Both were treated with 5-FU/Kenalog, but the second patient responded better when antibiotics were added to the treatment regimen, Persky said.

View Full Article in:

Modern Medicine

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Senior Attorney
Blue Cross Blue Shield of Louisiana
Baton Rouge, LA
Senior or Principal Consultant
PAREXEL International
Nationwide, SL_Nationwide
Chief Financial Officer
Health Alliance Plan of Michigan
Southfield, MI
Senior Vice-President Managed Care Mid-Atlantic Region
Mercy Health System
Conshohocken, PA
Associate Chief Financial Officer
Commonwealth Care Alliance
Boston, MA